# SDR P5CA0100618

- Difficulty date: December 15, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 69,357 hours, 17,063 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearing
- Part number: 10605451435
- Part serial: NONE
- Condition: Worn
- Location: L/Body Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/BODY GEAR STRUT DOOR LINK ROD ATTACH FITING BEARING WORN.  REMOVED & REPLACED FITTING/BEARING PER MM 32-14-06.
